MathSciNet Relay Station
MathSciNet bibliographic data
MR2584887 37N25 (34C15 34D06 34K20 34K50 92B20 93E15)
Cao, Jinde; Wang, Zidong; Sun, Yonghui Synchronization in an array of linearly stochastically coupled networks with time delays. Phys. A 385 (2007), no. 2, 718–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement